MathSciNet Relay Station
MathSciNet bibliographic data
MR1212711 46L55 (22D25)
Quigg, John C. Landstad duality for $C^*$-coactions. Math. Scand. 71 (1992), no. 2, 277–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement